VOL. 11 · NO. 1 | January 2018
 
VIEW ALL ABSTRACTS +
Articles
Harina P. Waghamore
Tbilisi Math. J. 11 (1), 1-13, (January 2018) DOI: 10.2478/tmj-2018-0001
KEYWORDS: value distribution, difference polynomials, Fixed points, sharing value, 30D35
Abasalt Bodaghi, Pasupathi Narasimman
Tbilisi Math. J. 11 (1), 15-29, (January 2018) DOI: 10.2478/tmj-2018-0002
KEYWORDS: fuzzy normed space, quartic functioanl equation, quadratic functional equation, fuzzy generalized Hyers-Ulam stability, 39B52‎, 39B72, 39B82, 46B03
Sunil K. Sharma, Kuldip Raj, Ajay K. Sharma
Tbilisi Math. J. 11 (1), 31-47, (January 2018) DOI: 10.2478/tmj-2018-0003
KEYWORDS: paranorm space, difference sequence space, Orlicz function, Musielak-Orlicz function, lacunary sequence, invariant mean, 40A05, 40A30, 46A45
S. Sümer Eker, Bilal Şeker
Tbilisi Math. J. 11 (1), 49-57, (January 2018) DOI: 10.2478/tmj-2018-0004
KEYWORDS: Coefficient estimates, Bi-univalent functions, $\lambda$-pseudo starlike with respect to symmetrical points, $\lambda$-pseudo convex with respect to symmetrical points, 30C45, 30C50
Farrukh Jamal, Mohammad A. Aljarrah, M. H. Tahir, M. Arslan Nasir
Tbilisi Math. J. 11 (1), 59-78, (January 2018) DOI: 10.2478/tmj-2018-0005
KEYWORDS: Burr III distribution, generalization, quantile function, T-X family, T-R{Y} family, 60E05, 62E10, 62P10, 62H20
Artion Kashuri, Rozana Liko
Tbilisi Math. J. 11 (1), 79-97, (January 2018) DOI: 10.2478/tmj-2018-0006
KEYWORDS: Hermite-Hadamard inequality, Ostrowski inequality, Simpson inequality, Hölder's inequality, power mean inequality, Minkowski inequality, fractional integrals, $m$-invex, 26A33, 26D07, 26D10, 26D15
Alok Kumar, Vandana
Tbilisi Math. J. 11 (1), 99-116, (January 2018) DOI: 10.2478/tmj-2018-0007
KEYWORDS: Voronovskaja-type theorem, integral type operators, rate of convergence, modulus of continuity, weighted $L_p$-approximation, 41A25, 26A15, 40A35
A. M. A. El-Sayed, M. M. A. Al-Fadel
Tbilisi Math. J. 11 (1), 117-125, (January 2018) DOI: 10.2478/tmj-2018-0008
KEYWORDS: coupled system, Urysohn-Stieltjes integral equations, continuous solution, 74H10, 45G10, 47H30
M. Riyasat, S. A. Wani, S. Khan
Tbilisi Math. J. 11 (1), 127-139, (January 2018) DOI: 10.32513/tbilisi/1524276035
KEYWORDS: hybrid Legendre-Appell polynomials, recurrence relations, Differential equations, integral equations, 45J05, ‎65Q30, 65R20
N. Magesh, J. Yamini
Tbilisi Math. J. 11 (1), 141-157, (January 2018) DOI: 10.32513/tbilisi/1524276036
KEYWORDS: Bi-univalent functions, bi-convex functions, Fekete-Szegö inequalities, Hankel determinants, 30C45, 30C50
A. Neamaty, M. Tourani
Tbilisi Math. J. 11 (1), 159-168, (January 2018) DOI: 10.32513/tbilisi/1524276037
KEYWORDS: $p$-derivative, $p$-integral, mean value theorem, 05A30, 34A25
A. M. Abd El-latif
Tbilisi Math. J. 11 (1), 169-178, (January 2018) DOI: 10.32513/tbilisi/1524276038
KEYWORDS: soft supra compactness, soft supra lindelof spaces, soft supra generalized compactness, soft functions, 54A05, 54A40, 54D20, 06D72
Back to Top